Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 869740, 5 pages
Research Article

On Intuitionistic Fuzzy -Almost Compactness and -Nearly Compactness

Department of Mathematics, University College of Engineering Panruti (A Constituent College of Anna University Chennai), Panruti, Tamil Nadu 607 106, India

Received 19 May 2015; Accepted 18 June 2015

Academic Editor: Abdelalim A. Elsadany

Copyright © 2015 R. Renuka and V. Seenivasan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Renuka and V. Seenivasan, “On Intuitionistic Fuzzy -Almost Compactness and -Nearly Compactness,” The Scientific World Journal, vol. 2015, Article ID 869740, 5 pages, 2015.